Works matching DE "EQUATIONS in fluid mechanics"
Results: 234
A finite-volume gas-kinetic method for the solution of the Navier-Stokes equations.
- Published in:
- Aeronautical Journal, 2013, v. 117, n. 1192, p. 605, doi. 10.1017/S000192400000823X
- By:
- Publication type:
- Article
Relaxation of the Navier-Stokes-Korteweg equations for compressible two-phase flow with phase transition.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 79, n. 12, p. 615, doi. 10.1002/fld.4065
- By:
- Publication type:
- Article
Numerical simulation of droplet ejection of thermal inkjet printheads.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 77, n. 9, p. 544, doi. 10.1002/fld.3997
- By:
- Publication type:
- Article
Assessment of WENO schemes for multi-dimensional Euler equations using GPU.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 76, n. 12, p. 961, doi. 10.1002/fld.3964
- By:
- Publication type:
- Article
Numerical simulation of 3D free surface flows, with multiple incompressible immiscible phases. Applications to impulse waves.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 76, n. 12, p. 1004, doi. 10.1002/fld.3967
- By:
- Publication type:
- Article
High-resolution p-adaptive DG simulations of flows with moving shocks.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 75, n. 3, p. 205, doi. 10.1002/fld.3893
- By:
- Publication type:
- Article
A Chimera method for the incompressible Navier-Stokes equations.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 75, n. 3, p. 155, doi. 10.1002/fld.3886
- By:
- Publication type:
- Article
An aspect ratio agglomeration multigrid for unstructured grids.
- Published in:
- International Journal for Numerical Methods in Fluids, 2013, v. 72, n. 10, p. 1034, doi. 10.1002/fld.3773
- By:
- Publication type:
- Article
High-order CFD methods: current status and perspective.
- Published in:
- International Journal for Numerical Methods in Fluids, 2013, v. 72, n. 8, p. 811, doi. 10.1002/fld.3767
- By:
- Publication type:
- Article
The Navier-Stokes equations with particle methods.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 739, doi. 10.1002/pamm.201410352
- By:
- Publication type:
- Article
Uniqueness Aspects of Semi-Discretized Navier-Stokes Equations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 743, doi. 10.1002/pamm.201410354
- By:
- Publication type:
- Article
Time relaxation algorithm for flow ensembles.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 3, p. 757, doi. 10.1002/num.22024
- By:
- Publication type:
- Article
Pressure-based adaption indicator for compressible euler equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 6, p. 1844, doi. 10.1002/num.21970
- By:
- Publication type:
- Article
Local projection FEM stabilization for the time-dependent incompressible Navier- Stokes problem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 4, p. 1224, doi. 10.1002/num.21944
- By:
- Publication type:
- Article
Schwarz alternating domain decomposition approach for the solution of two-dimensional Navier- Stokes flow problems by the method of approximate particular solutions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 3, p. 777, doi. 10.1002/num.21917
- By:
- Publication type:
- Article
Numerical comparison of robustness of some reduction methods in rough grids.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 5, p. 1484, doi. 10.1002/num.21873
- By:
- Publication type:
- Article
Finite volume element approximation of the coupled continuum pipe-flow/Darcy model for flows in karst aquifers.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 2, p. 376, doi. 10.1002/num.21813
- By:
- Publication type:
- Article
Trajectory driven multidisciplinary design optimization of a sub-orbital spaceplane using non-stationary Gaussian process.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 52, n. 4, p. 755, doi. 10.1007/s00158-015-1267-3
- By:
- Publication type:
- Article
Compressible Navier‐Stokes system with general inflow‐outflow boundary data on piecewise regular domains.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, v. 98, n. 8, p. 1447, doi. 10.1002/zamm.201800016
- By:
- Publication type:
- Article
Control of nonlinear shock waves propagation for isothermal Euler equations.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, v. 98, n. 3, p. 448, doi. 10.1002/zamm.201700217
- By:
- Publication type:
- Article
Numerical Simulations of a Meteotsunami using both Atmospheric and Phase-resolving Wave Models in the Yellow Sea.
- Published in:
- Journal of Coastal Research, 2018, v. 85, p. 786, doi. 10.2112/SI85-158.1
- By:
- Publication type:
- Article
Cross-shore variation of water surface elevation and velocity during bore propagation.
- Published in:
- Journal of Coastal Research, 2014, v. 70, p. 533, doi. 10.2112/SI70-090.1
- By:
- Publication type:
- Article
Double-diffusive convection in an anisotropic porous layer using the Darcy-Brinkman-Forchheimer formulation.
- Published in:
- Archives of Mechanics, 2018, v. 70, n. 1, p. 89
- By:
- Publication type:
- Article
Acceleration feature points of unsteady shear flows.
- Published in:
- Archives of Mechanics, 2016, v. 68, n. 1, p. 55
- By:
- Publication type:
- Article
Maximal L<sup>p</sup>-L<sup>q</sup> regularity to the Stokes problem with Navier boundary conditions.
- Published in:
- Advances in Nonlinear Analysis, 2019, v. 8, n. 1, p. 743, doi. 10.1515/anona-2017-0012
- By:
- Publication type:
- Article
Well/ill-posedness for the dissipative Navier–Stokes system in generalized Carleson measure spaces.
- Published in:
- Advances in Nonlinear Analysis, 2019, v. 8, n. 1, p. 203, doi. 10.1515/anona-2016-0042
- By:
- Publication type:
- Article
Existence and multiplicity results for some Lane-Emden elliptic systems: Subquadratic case.
- Published in:
- Advances in Nonlinear Analysis, 2015, v. 4, n. 1, p. 25, doi. 10.1515/anona-2014-0049
- By:
- Publication type:
- Article
Singularities of Steady Axisymmetric Free Surface Flows with Gravity.
- Published in:
- Communications on Pure & Applied Mathematics, 2014, v. 67, n. 8, p. 1263, doi. 10.1002/cpa.21514
- By:
- Publication type:
- Article
An Optimally Stable and Accurate Second‐Order SSP Runge‐Kutta IMEX Scheme for Atmospheric Applications.
- Published in:
- Journal of Advances in Modeling Earth Systems, 2018, v. 10, n. 1, p. 18, doi. 10.1002/2017MS001065
- By:
- Publication type:
- Article
Laminar Flow of a Viscous Incompressible Fluid Between Two Eccentric Rotating Spheres with Non-Uniform Transpiration.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2013, v. 38, n. 10, p. 2831, doi. 10.1007/s13369-012-0478-9
- By:
- Publication type:
- Article
Application of a three-point explicit compact difference scheme to the incompressible Navier-Stokes equations.
- Published in:
- Journal of Hydrodynamics, 2006, v. 18, n. 1, p. 151, doi. 10.1007/BF03400439
- By:
- Publication type:
- Article
Analysis of stability derivatives important to recovery from spin.
- Published in:
- Aviation (1648-7788), 2016, v. 20, n. 2, p. 48, doi. 10.3846/16487788.2016.1195060
- By:
- Publication type:
- Article
Higher-Order Compact-Flow Field-Dependent Variation (HOC-FDV) Method for Solving Two-Dimensional Navier-Stokes Equations.
- Published in:
- International Journal for Computational Methods in Engineering Science & Mechanics, 2015, v. 16, n. 4, p. 256, doi. 10.1080/15502287.2015.1048386
- By:
- Publication type:
- Article
Nonlinear gravity-wave interactions in stratified turbulence.
- Published in:
- Theoretical & Computational Fluid Dynamics, 2014, v. 28, n. 2, p. 131, doi. 10.1007/s00162-013-0305-2
- By:
- Publication type:
- Article
Partial Regularity of Suitable Weak Solutions to the Fractional Navier-Stokes Equations.
- Published in:
- Communications in Mathematical Physics, 2015, v. 334, n. 3, p. 1455, doi. 10.1007/s00220-014-2149-z
- By:
- Publication type:
- Article
Multimodal particle size distributions of fine-grained sediments: mathematical modeling and field investigation.
- Published in:
- Ocean Dynamics, 2014, v. 64, n. 3, p. 429, doi. 10.1007/s10236-014-0692-y
- By:
- Publication type:
- Article
On the uniqueness of the solution of the flow problem with a given vortex.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 5/6, p. 871, doi. 10.1134/S0001434614110248
- By:
- Publication type:
- Article
Hydrodynamical Aspects of the Formation of Spiral-Vortical Structures in Rotating Gaseous Disks.
- Published in:
- Astronomy Reports, 2018, v. 62, n. 1, p. 9, doi. 10.1134/S1063772918010018
- By:
- Publication type:
- Article
ERRATUM: "ON THE NONLOCAL CAHN-HILLIARD-BRINKMAN AND CAHN-HILLIARD-HELE-SHAW SYSTEMS" [COMM. PURE APPL. ANAL. 15 (2016), 299-317].
- Published in:
- 2017
- Publication type:
- Correction Notice
DELTA SHOCKS AND VACUUM STATES IN VANISHING PRESSURE LIMITS OF SOLUTIONS TO THE RELATIVISTIC EULER EQUATIONS FOR GENERALIZED CHAPLYGIN GAS.
- Published in:
- Communications on Pure & Applied Analysis, 2016, v. 15, n. 6, p. 2373, doi. 10.3934/cpaa.2016041
- By:
- Publication type:
- Article
ROBUST CONTROL OF A CAHN-HILLIARD-NAVIER-STOKES MODEL.
- Published in:
- Communications on Pure & Applied Analysis, 2016, v. 15, n. 6, p. 2075, doi. 10.3934/cpaa.2016028
- By:
- Publication type:
- Article
UNIFORM GLOBAL EXISTENCE AND CONVERGENCE OF EULER-MAXWELL SYSTEMS WITH SMALL PARAMETERS.
- Published in:
- Communications on Pure & Applied Analysis, 2016, v. 15, n. 6, p. 2007, doi. 10.3934/cpaa.2016025
- By:
- Publication type:
- Article
LOCAL AND GLOBAL EXISTENCE RESULTS FOR THE NAVIER-STOKES EQUATIONS IN THE ROTATIONAL FRAMEWORK.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 2, p. 609, doi. 10.3934/cpaa.2015.14.609
- By:
- Publication type:
- Article
REMARKS ON THE APPROXIMATION OF THE NAVIER-STOKES EQUATIONS VIA THE IMPLICIT EULER SCHEME.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 6, p. 2829, doi. 10.3934/cpaa.2013.12.2829
- By:
- Publication type:
- Article
LOGARITHMICALLY IMPROVED CRITERIA FOR EULER AND NAVIER-STOKES EQUATIONS.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 6, p. 2715, doi. 10.3934/cpaa.2013.12.2715
- By:
- Publication type:
- Article
Solución numérica de las ecuaciones de Navier-Stokes incompresibles por el método de los volúmenes finitos.
- Published in:
- Revista ION, 2013, v. 26, n. 2, p. 17
- By:
- Publication type:
- Article
Local convergence of deformed Euler-Halley-type methods in Banach space under weak conditions.
- Published in:
- Asian-European Journal of Mathematics, 2017, v. 10, n. 2, p. -1, doi. 10.1142/S1793557117500863
- By:
- Publication type:
- Article
On the regularity criterion for the Navier-Stokes equations in terms of one directional derivative.
- Published in:
- Asian-European Journal of Mathematics, 2017, v. 10, n. 1, p. -1, doi. 10.1142/S1793557117500127
- By:
- Publication type:
- Article
The Taylor-Proudman column in a rapidly-rotating compressible fluid I. energy transports.
- Published in:
- Journal of Mechanical Science & Technology, 2014, v. 28, n. 10, p. 4091, doi. 10.1007/s12206-014-0922-8
- By:
- Publication type:
- Article
On the energy dissipative spatial discretization of the barotropic quasi-gasdynamic and compressible Navier-Stokes equations in polar coordinates.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2018, v. 33, n. 3, p. 199, doi. 10.1515/rnam-2018-0017
- By:
- Publication type:
- Article